MAUDE Adverse Event Report: Medtronic, Inc. CapSure Epicardial Lead; PERMANENT PACEMAKER ELECTRODE

Medtronic, Inc. CapSure Epicardial Lead; PERMANENT PACEMAKER ELECTRODE
Model Number 4968-35
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited low impedance.It was also reported that the right ventricular (rv) lead exhibited high thresholds.Both leads remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg, implant date: (b)(6) 2026 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CapSure Epicardial Lead
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
Medtronic, Inc.
8200 coral sea street ne
mounds view,mn
Manufacturer (Section G)
Medtronic, Inc.
8200 coral sea street ne
mounds view,mn
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50473604
Report Number2182208-2026-50183
Device Sequence Number10203814
Product Code DTB
UDI-Device Identifier00681490116725
UDI-Public(01)00681490116725(17)121014
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/14/2012
Device Model Number4968-35
Device Catalogue Number4968-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/27/2026
Date Device Manufactured11/08/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4965-35 LEAD
Patient Age30 YR
Patient SexFemale
Patient Weight157 LB